Saddlepoint approximation for the distribution function of the mean of random variables

Ryuei Nishii

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)177-183
Number of pages7
JournalHiroshima Mathematical Journal
Volume22
Issue number1
Publication statusPublished - Jan 1 1992

Fingerprint

Saddlepoint Approximation
Distribution Function
Random variable

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Saddlepoint approximation for the distribution function of the mean of random variables. / Nishii, Ryuei.

In: Hiroshima Mathematical Journal, Vol. 22, No. 1, 01.01.1992, p. 177-183.

Research output: Contribution to journalArticle

@article{1dd5315f192f4ca89d774cc55a8b0262,
title = "Saddlepoint approximation for the distribution function of the mean of random variables",
author = "Ryuei Nishii",
year = "1992",
month = "1",
day = "1",
language = "English",
volume = "22",
pages = "177--183",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",
number = "1",

}

TY - JOUR

T1 - Saddlepoint approximation for the distribution function of the mean of random variables

AU - Nishii, Ryuei

PY - 1992/1/1

Y1 - 1992/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972580439&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972580439&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972580439

VL - 22

SP - 177

EP - 183

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

IS - 1

ER -